# SDR ASOA201706031637

- Difficulty date: June 3, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 20,837 hours, 14,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SH670324293
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE AT FS 333.00 26L. REMOVED CORROSION AND RESTORED FINISH OF AREAS WITHIN LIMITS PER ECTC REO 670-53-21-1308. REPLACED SPLICES AT FS 333-349 26L+26R PER SRM 51-42-06-001-001-A01, DWG SH670-32420 AND SRM 51-40-11-001-001-A01.
